# SDR 2004F00356

- Difficulty date: August 7, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N198H
- Make and model: Bell 206B
- Aircraft serial: 3647
- Engine: Tmeca ARRIEL1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23075353
- Part serial: FF40324
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE HOVERING FOR TAKEOFF A LOUD BANG CAME FOR THE ENGINE COMPARTMENT FOLLOWED BY A TORQUE FLUCTUATION AND A RIGHT YAW.  CHECKED ALL THE SYSTEMS ALL IN GREEN AND THEN HOVERED TO PARKING.  MAINTENANCE INSPECTED COMPRESSOR FOR FOD AND LEAKS, NO DEFECTED NOTED.  REMOVED AND INSPECTED PC AIR FILTER, FOUND CLEAN REINSTALLED PC FILTER ASSY.  REMOVED AND REPLACED COMPRESSOR BLEED VALVE, AIRCRAFT GROUND RAN LEAK AND OPS CHECK, ALL SYSTEMS GOOD.  AIRCRAFT OPERATIONAL CHECK FLOWN AND RETURNED TO SERVICE.  WORK DONE IAW THE MANUFACTURES MM.  (M)
